I do not want to drop down to 50mg because wouldn't that be near inaffective at such a small dose? I just want to know whether this medication is worth staying on.
I feel that the confusion will go away... nefazodone can be sedating... and apparently it potentiates lots of other drugs by the way it is metabolized in the liver... I have been taking it for a long time
It is a twice a day med because of its short half life..when I first started taking it did cause sedation but this went away after a while..still causes some sedation... but I feel this is because, for me..It is a chill pill more than an antidepresant
When I started to take this it was prescribed to take in the morning. I found it made me tired and a bit dizzy, even a bit of nausea. I switched to taking it at bedtime and was fine. I told my doctor that I switched to bedtime and he thought, because of those side effects, that it was a good idea. Been taking it now at bedtime almost 20 years.
- Serzone Information for Consumers
- Serzone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Serzone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Nov 2012 • 1 answer
Posted 28 May 2013 • 1 answer
Posted 14 Jan 2014 • 4 answers
Posted 24 Jul 2016 • 0 answers
Posted 21 Sep 2016 • 2 answers